# SDR IXXA06SMN040S

- Difficulty date: January 16, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Condition: Corroded
- Location: L/E Slat
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, OUTBOARD OUTER L/E CORRODED XFS 710.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1 FIG 38, TR 5785 DATED 11-22-00.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 57-2-1 FIG 2G.  REMOVED DAMAGED SECTION IAW DC8 SRM 57-2-1 FIG 38.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063) AND FILLER (AL 7075 T6 0.050) IAW DC8 SRM 57-2-1 FIG 38, DC-8 SRM 57-3-3-FIG 7 ITEM -F-.  CLEANED, TREATED, PRIMED AREA AND INNER FACE OF REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-1 FIG 38, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-3-1.
